As far as I am aware, anti-spasmodics don't cause weight gain. I've gained weight while exercising and eating 1600 calories a day or less, but then I blame that on dieting messing up my metabolism. If you've not been dieting and/or losing weight beforehand, then there's no reason to be gaining so much weight with your diet and exercise. Anti-depressants/anxiety meds are bad to cause weight gain, but you don't mention being on anything like that.
Bloating will make you look like you've gained weight, but I've never heard of bloated thighs--it should be around the middle that your clothes don't fit. If you suffer from constipation, that can increase your girth, but again, it shouldn't around the thighs. A good indicator of whether you have actually gained weight or have just increased in size due to something else is the bust. If your bust is bigger now than it used to be, then you have almost certainly gained weight because no one that I know of gets bloated boobs, lol. If you're still fitting into the same bra you've always worn, then it may be something about your IBS that's causing you to get bigger.
You should definitely mention the weight gain to your doctor, as that can be a sign of something wrong with your hormones or your thyroid gland. And are you sure you're not pregnant? (The doctor's office will almost certainly check anyways, even if you're a virgin and tell them so--they never believe you.) Even if you're on birth control, even if you take it religiously, it can still fail of it's own accord. Antibiotics are bad about lessening the effectiveness of certain birth control pills too. So, if you're sexually active, you may want to get a home test and check just to make sure (or have your doctor run one). And of course birth control in and of itself can cause weight gain, so if you started on it not long before your weight started piling on, or switched kinds (even from brand-name to generic), that may be it.